Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 22, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 9, 2022, 6:39 AM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 51 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2022, 6:39 AM CDT (11:39 UTC)
- Expired
- May 9, 2022, 7:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Damage threat
- Destructive
- Hail
- 2.75 in
- Wind
- 60.0 mph
Counties Lac qui Parle County, MN, Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 144 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 6:55 AM CDT | HAIL 1.75 | Porter, MN | FACEBOOK REPORT RELAYED BY NWS SIOUX FALLS. |
| May 9, 6:57 AM CDT | HAIL 1.5 | 5 Wnw Taunton, MN | |
| May 9, 6:59 AM CDT | HAIL 1.2 | Canby, MN | EMAILED REPORT. |
| May 9, 7:06 AM CDT | HAIL 1.75 | 6 N Canby, MN | |
| May 9, 7:14 AM CDT | HAIL 1.75 | Dawson, MN | PHONED IN REPORT. |
| May 9, 7:14 AM CDT | HAIL 3 | Boyd, MN | PHOTO MEASUREMENT. |
| May 9, 7:15 AM CDT | HAIL 2.5 | 1 Nw Boyd, MN | |
| May 9, 7:15 AM CDT | HAIL 2.5 | Clarkfield, MN | |
| May 9, 7:15 AM CDT | HAIL 3 | Clarkfield, MN | VIA SOCIAL MEDIA PHOTO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 11.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 2015 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
812
WUUS53 KMPX 091139
SVRMPX
MNC073-173-091230-
/O.NEW.KMPX.SV.W.0022.220509T1139Z-220509T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
639 AM CDT Mon May 9 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Lac qui Parle County in west central Minnesota...
Southwestern Yellow Medicine County in west central Minnesota...
* Until 730 AM CDT.
* At 638 AM CDT, severe thunderstorms were located along a line
extending from near Brandt to 6 miles southwest of Hendricks,
moving northeast at 60 mph.
THESE ARE DESTRUCTIVE STORMS FOR CANBY AND PORTER.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* Severe thunderstorms will be near...
Canby around 655 AM CDT.
Porter around 700 AM CDT.
Madison around 710 AM CDT.
Dawson around 715 AM CDT.
Clarkfield around 720 AM CDT.
Other locations impacted by these severe thunderstorms include
Providence, Madison Airport, Spring Creek, Burr, Spellman Lake, St.
Leo and Florida Creek Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from
windows.
&&
LAT...LON 4493 9645 4513 9617 4469 9569 4463 9583
4463 9645
TIME...MOT...LOC 1138Z 235DEG 53KT 4465 9666 4443 9649
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff4 follow-up statements
348
WWUS53 KMPX 091149
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
649 AM CDT Mon May 9 2022
MNC073-173-091230-
/O.CON.KMPX.SV.W.0022.000000T0000Z-220509T1230Z/
Lac qui Parle MN-Yellow Medicine MN-
649 AM CDT Mon May 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHWESTERN LAC QUI PARLE AND SOUTHWESTERN YELLOW MEDICINE
COUNTIES...
At 648 AM CDT, severe thunderstorms were located along a line
extending from near Gary to 6 miles southwest of Canby to near
Ivanhoe, moving northeast at 70 mph.
THESE ARE DESTRUCTIVE STORMS FOR CANBY AND PORTER.
HAZARD...Softball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
These severe storms will be near...
Porter around 700 AM CDT.
Madison around 705 AM CDT.
Dawson and Boyd around 710 AM CDT.
Clarkfield around 715 AM CDT.
Other locations impacted by these severe thunderstorms include
Providence, Madison Airport, Spring Creek, Burr, Spellman Lake, St.
Leo and Florida Creek Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4493 9645 4513 9617 4469 9569 4463 9583
4463 9645
TIME...MOT...LOC 1148Z 231DEG 61KT 4476 9647 4464 9635 4450 9628
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...4.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff181
WWUS53 KMPX 091159
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
659 AM CDT Mon May 9 2022
MNC073-173-091230-
/O.CON.KMPX.SV.W.0022.000000T0000Z-220509T1230Z/
Lac qui Parle MN-Yellow Medicine MN-
659 AM CDT Mon May 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHWESTERN LAC QUI PARLE AND SOUTHWESTERN YELLOW MEDICINE
COUNTIES...
At 658 AM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Gary to near Canby to near
Taunton, moving northeast at 65 mph.
THESE ARE DESTRUCTIVE STORMS FOR ST LEO, DAWSON, AND BOYD.
HAZARD...Softball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
These severe storms will be near...
Madison and Dawson around 710 AM CDT.
Clarkfield and Boyd around 715 AM CDT.
Other locations impacted by these severe thunderstorms include
Providence, Madison Airport, Spring Creek, Burr, Spellman Lake, St.
Leo and Florida Creek Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4493 9645 4513 9617 4469 9569 4463 9583
4463 9645
TIME...MOT...LOC 1158Z 233DEG 57KT 4485 9630 4473 9619 4458 9612
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...4.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff749
WWUS53 KMPX 091210
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
710 AM CDT Mon May 9 2022
MNC073-173-091230-
/O.CON.KMPX.SV.W.0022.000000T0000Z-220509T1230Z/
Lac qui Parle MN-Yellow Medicine MN-
710 AM CDT Mon May 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHWESTERN LAC QUI PARLE AND CENTRAL YELLOW MEDICINE
COUNTIES...
At 710 AM CDT, severe thunderstorms were located along a line
extending from near Dawson to near Boyd to 8 miles southwest of
Clarkfield, moving northeast at 65 mph.
THESE ARE DESTRUCTIVE STORMS FOR BOYD AND DAWSON.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
These severe storms will be near...
Boyd around 715 AM CDT.
Clarkfield around 720 AM CDT.
Other locations impacted by these severe thunderstorms include Spring
Creek, Providence, Spellman Lake, St. Leo and Madison Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are dangerous storms. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4463 9606 4480 9613 4501 9634 4513 9617
4469 9569 4463 9583
TIME...MOT...LOC 1210Z 228DEG 57KT 4496 9611 4484 9600 4469 9593
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff002
WWUS53 KMPX 091224 RRA
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
724 AM CDT Mon May 9 2022
MNC073-173-091234-
/O.EXP.KMPX.SV.W.0022.000000T0000Z-220509T1230Z/
Lac qui Parle MN-Yellow Medicine MN-
724 AM CDT Mon May 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAC QUI PARLE AND
CENTRAL YELLOW MEDICINE COUNTIES WILL EXPIRE AT 730 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.
LAT...LON 4463 9606 4480 9613 4501 9634 4513 9617
4469 9569 4463 9583
TIME...MOT...LOC 1224Z 235DEG 53KT 4507 9588 4495 9577 4480 9570
$$
BorghoffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:14 AM CDT, 25 minutes earlier.
Area forecast discussion, May 9, 6:14 AM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
614 AM CDT Mon May 9 2022
.SHORT TERM...(Today through Tuesday)
Issued at 401 AM CDT Mon May 9 2022
KEY MESSAGES:
- Severe thunderstorms are possible this morning across central and
western Minnesota. Another round is possible in eastern Minnesota
and western Wisconsin late this afternoon/evening.
- Strong winds with gusts of 40-50 mph today. Elevated fire weather
conditions are also expected.
Scattered elevated thunderstorms developed shortly after midnight
along the Iowa border and tracked north-northeast this morning. This
area of convection was associated with earlier storms that occurred
over Iowa Sunday afternoon. These storms are expected to be isolated
and move across western/northern Wisconsin by sunrise.
Severe storms over northern Nebraska were nearly parallel to the
surging instability gradient that was noted from SPC MUCAPE analysis
map. These storms in Nebraska, coupled with additional activity over
South Dakota, will merge over eastern South Dakota toward sunrise,
and race northeast along the instability gradient that is forecast
to surge northward this morning. These storms will remain elevated
but effective bulk shear values are over 60 kts, coupled with the
increasing instability axis, will lead to the production of large
hail with the strongest supercells. These storms are expected to
move across west central Mn between 12-14z, and across central Mn
between 14-16z. How far south the storms redevelop is dependent on
the EML and capping inversion. Currently, the best chance of storms
will occur north of I-94 through early afternoon. Several CAMS
suggest very strong UV (updraft helicity) in excess of 75 m2/s2
across west central/central Mn this morning. Again, large hail looks
to be the main weather hazard. This afternoon, the frontal boundary
will likely bisect Mn. Redevelopment of the storms is dependent on
the strong cap. However, temperatures are forecast to rise into the
80s ahead of this front which will lead to a weakening cap and
possibly surface based convection along the frontal boundary. Timing
of when this cap breaks remains in question, but the best scenario
is to have storms develop along the Mn/Wi border and surge
east/northeast across west central Wi during the late
afternoon/early evening. CAMS also suggest that a few of these
storms will have strong UV and the threat of surface based
convection leads to more than just large hail... it could also have
damaging winds and an isolated tornado. See the latest SPC Day 1
for additional information as conditions change during the day.
The other weather element is the strong winds, and a rapid drop in
dew points behind the frontal boundary over southwest/west central
Mn this afternoon. Currently, a wind advisory is in effect for parts
of southwest/south central Mn where wind gusts will exceed 40 mph.
However, these winds combined with RH values dropping into the
20s/30s could lead to elevated fire weather conditions. There is a
short window of both low RH values and wind gusts of 40 mph combine.
I may issue a SPS for both wind and fire weather concerns where
these two elements combine. Temperatures could easily surge into the
upper 80s if we clear out quicker than expected... especially over
south central MN. Currently, forecast temperatures are based on the
latest NBM/Short term guidance values. Once the frontal boundary
moves through the area, most areas will be dry until later Tuesday as
return flow develops.
.LONG TERM...(Tuesday night through Sunday)
Issued at 401 AM CDT Mon May 9 2022
KEY MESSAGES:
- Several chances for thunderstorms through the week with occasional
bouts of severe weather. The most widespread activity is expected
Wednesday night with locally heavy rainfall and flash flooding
possible.
- Hot and humid conditions midweek with heat indices in the 90s across
southern Minnesota Wednesday and area wide Thursday.
A surface warm front will return back to the north Wednesday. A very
warm and humid airmass will engulf the region and highs should reach
well into the 80s. Some 90s are possible across southern MN. Several
storms could fire along the warm front during the afternoon. Increasing
Theta-E and steep lapse rates in excess of 7.5C/km will generate at
least 2000 J/kg SBCAPE. Shear will only be marginally sufficient for
supercells and probably more supportive of multicells. Activity will
grow upscale into larger complex(es) Wednesday evening as the LLJ and
moisture transport increases steadily through the night. Wind shear
will weaken Wednesday night, likely reducing the severe threat.
However, substantial moisture presence with pwats around 1.75 inches
and low MBE velocities due to the uniform flow aloft will lead to a
heavy rain and flash flood threat. The warm front may stall for a
time due to widespread convection to the north and cells may root
along it, increasing the training threat further. Several inches of
localized rainfall totals are possible across central MN and northern
WI.
The LLJ will weaken late Wednesday night and a mid level disturbance
will shift off to the northeast, leading to diminishing convection
by early Thursday. Low pressure developing in the central Plains
will reestablish strong southerly flow Thursday morning while the 500
mb ridge maintains its intensity over the middle Mississippi Valley.
A hot and humid airmass will settle in. Very impressive 925 mb temps
on deterministic guidance of +26C to +27C signals high confidence for
at least low 90s for highs. These air temperatures combined with dew
points of 65 to 70 will lead to heat indices in the mid 90s. A Heat
Advisory may eventually be necessary for the metro, especially given
the abnormally cool spring thus far. Lows Wednesday and Thursday
nights may struggle to drop below 70 with the moist airmass in place.
The next severe threat will arrive late Thursday as the system in
the Plains continues northeast toward the eastern Dakotas. Steep
lapse rates atop the hot and humid airmass will lead to a very
unstable airmass. Wind profiles are less than ideal for a robust
severe event, but strong flow and the degree of instability will
still lead to a decent chance for severe thunderstorm development.
Cooler and drier air will follow the front for the weekend.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 610 AM CDT Mon May 9 2022
Thunderstorms continued to develop and expand across eastern SD since
4 AM. The southern line of the storms have trended a bit farther to
the south which will lead to KRWF-KAXN-KSTC receiving at least an hr
or two of TSTM before 18z. How far south does this line develop
remains in question? Currently, KMKT looks to be the only TAF site
to remain out of the TSTM threat this morning. Also, KRNH-KEAU will
likely skip the activity this morning, but are more likely to have
redevelopment along the front this afternoon/early evening. Any TSTM
that move over the airport will have a period of 15-30 minutes of
IFR vsby, and MVFR cigs. Once the TSTMs end, a period of MVFR cigs
are possible, but it will be short-lived as clearing behind the
front is expected. Strong SE winds will shift to the S/SW this
afternoon, and to the W this evening/overnight but diminishing in
speed. Wind gusts of 30-40 kts are possible today.
KMSP...
The best time frame for TSTM activity will occur between 15-17z. A
few isolated storms are possible ahead of the line moving across
southern/central Mn this morning. Any storms that move over the
airport will be capable of producing hail and gusty winds. There is
also a chance of redevelopment of storms along the cold front this
afternoon. However, it looks as though initiation of these storms
will be east of the airport. Winds will remain strong from the SE
this morning, becoming S/SW this afternoon and W tonight.
/OUTLOOK FOR KMSP/
TUE...VFR. Wind NE 5-10 kts.
WED...VFR. Chc MVFR/IFR in SHRA/TSRA late. Wind SE 10G20 kts.
THU...VFR/MVFR, chc SHRA/TSRA. Wind SE to SW 10-15G25 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory from 1 PM this afternoon to 7 PM CDT this evening for
Chippewa-Douglas-Kandiyohi-Meeker-Pope-Renville-Stearns-
Stevens-Swift-Todd.
Wind Advisory from 1 PM to 4 PM CDT this afternoon for McLeod-
Nicollet-Sibley.
Wind Advisory until 7 PM CDT this evening for Lac Qui Parle-Redwood-
Yellow Medicine.
Wind Advisory until 4 PM CDT this afternoon for Blue Earth-Brown-
Faribault-Freeborn-Martin-Steele-Waseca-Watonwan.
WI...None.
&&
SHORT TERM...JLT
LONG TERM...Borghoff
AVIATION...JLTHazardous weather outlook, May 9, 4:06 AM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 406 AM CDT Mon May 9 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 100915- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 406 AM CDT Mon May 9 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Today and Tonight. Two rounds of thunderstorms are possible today. The first round will occur this morning across central and western Minnesota with large hail the main threat. A second round may occur this afternoon and evening across eastern Minnesota and Wisconsin. Large hail, damaging winds, and a tornado or two are possible with that round. Strong south winds are expected today with gusts of 45 to 50 mph possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms most of the week. Some storms may occasionally reach severe levels, with the best severe risks Wednesday afternoon and night, and again Thursday afternoon and night. Locally heavy rainfall and flash flooding are possible Wednesday night. Very warm and humid conditions will arrive midweek. Heat indices in the 90s are likely Thursday. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this morning and then again late this afternoon and evening. Borghoff
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:05 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift, Yellow Medicine | 40 min |
| May 9, 7:33 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Pope, Renville, Stearns, Swift | 57 min |
| May 9, 8:15 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 45 min |
| May 9, 8:33 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Hennepin, Isanti, Sherburne, Wright | 42 min |
| May 9, 8:50 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Sherburne, Stearns, Wright | 40 min |
| May 9, 8:58 AM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 32 min |
| May 9, 9:04 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti | 26 min |
| May 9, 9:23 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 37 min |
| May 9, 9:26 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 34 min |
| May 9, 9:30 AM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 15 min |
| May 9, 9:37 AM CDT | River Flood Warning | MPX | Chippewa, Lac qui Parle, Yellow Medicine | 38 days |
| May 9, 9:40 AM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 50 min |
| May 9, 9:53 AM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 37 min |
| May 9, 9:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Washington | 33 min |
| May 9, 10:26 AM CDT | Severe Thunderstorm Warning | MPX | Chisago, Washington | 34 min |
| May 9, 4:11 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison, Stearns | 34 min |
| May 9, 4:20 PM CDT | Special Weather Statement | MPX | Sherburne | 25 min |
| May 9, 4:35 PM CDT | Tornado Warning | MPX | Benton, Morrison | 6 min |
| May 9, 4:40 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Sherburne, Wright | 35 min |
| May 9, 4:42 PM CDT | Tornado Warning | MPX | Benton, Mille Lacs, Sherburne | 33 min |
| May 9, 4:49 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice | 26 min |
| May 9, 4:58 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 32 min |
| May 9, 5:03 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti | 42 min |
| May 9, 5:10 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 35 min |
| May 9, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 45 min |
| May 9, 5:20 PM CDT | Tornado Warning | MPX | Anoka, Chisago, Isanti | 25 min |
| May 9, 5:26 PM CDT | Special Weather Statement | MPX | Kanabec | 34 min |
| May 9, 5:27 PM CDT | Tornado Warning | MPX | Dakota, Goodhue | 33 min |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 35 min |
| May 9, 5:54 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 36 min |
| May 9, 6:04 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 41 min |
| May 9, 6:48 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 42 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.